# SDR UIEA2017060500918

- Difficulty date: June 5, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 83,273 hours, 17,657 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START ON TAXI IN 3 ATTEMPTS.  ACCOMPLISHED FIM 49-11 F/T 458 AND BITE ECU AND FAULTED START CIRCUIT CLEARED MESSAGE AND PERFORMED APU OPERATIONAL CHECKED IAW AMM 49-11-00/501 AND AIR /ELECTRICAL OPS CHECKED OK WILL REQUIRE APU COLD SOAK START.
